MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 17X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 17X17 H6 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records did not reveal any non-conformances to specifications or deviations in procedures that might have contributed to the reported event.Investigation still in progress.
 
Event or Problem Description
Mobi-c p&f us: disassembly during repositioning under slight distraction.As reported by the sales rep, this surgeon is new to mobi c and was following the surgical technique and implanted her first 17x17 h6 and attempted to reposition the disc intraoperatively under slight distraction.As she was pulling the inserter out to reposition the disc, it completely fell apart and we grabbed a second implant.She followed surgical technique and she malleted the implant and it went in fine.After ap image, she felt the implant needed to be moved laterally.She slightly distracted the pins and pulled inserter out as the teeth were still catching and the edge caught on soft tissue the second implant lost the upper endplate.All implants are exactly the same size and we had success with the final implant.Additional information was received on june 20th 2019: patient is doing well.The level implanted was c6-7.The depth stop adjustment was set initially at zero, st is experienced at mobi-c.Surgical technique was followed at the mobi-c loading on inserter (¿take care to stop threading as soon as full contact is achieved in order to avoid premature opening of the peek cartridge and releasing the implant¿).Slight distraction only as per technique guide.No resistance found by surgeon when inserting prosthesis but she did mallet and remained under slight distraction.No per-op images available.Surgeon didn't use the mobi-c no touch level, not needed as i stand at head of bed and provide verbal confirmation of level to patient.Surgeon didn't use the mobi-c distraction forceps.Current complaint is on first disassembly.Second disassembly is investigated in separate report.
 
Additional Manufacturer Narrative
The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.
 
Event or Problem Description
It was reported that during the procedure, after implanting the device, the surgeon attempted to adjust the position of the implant.The implant disassembled, she removed and replaced it with an alternate to complete the case.There was no reported patient harm.

Brand Name
MOBI-C IMPLANT "M" STANDARD 17X17 H6 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8733850
Report Number3004788213-2019-00196
Device Sequence Number19476029
Product Code MJO
UDI-Device Identifier03662663002028
UDI-Public03662663002028
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model NumberN/A
Device Catalogue NumberMB3776
Device Lot Number5311506
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2019
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1